# SDR DALA2021070703773

- Difficulty date: June 12, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 84,154 hours, 38,303 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 35 S28-31l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3245 ER/A 588711-14AD REV A ISSUED FOR A CRACK ON LHS AT FR 35, BETWEEN STR 28 AND STR 31. CORRECTIVE ACTION: ACCOMPLISHED SECTION IV (INSPECTION OF REPAIR ANGLE) EVERY 15,000FC OR 30,000FH (WHICHEVER OCCURS FIRST) FOLLOWING THE ACCOMPLISHMENT OF SECTION I. CONTINUE ON MONITOR INSPECTION. (1838148)
